# SDR IPXA2021090973749

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA7383501
- Condition: Damaged
- Location: Bs 1975-1986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVAFT FUSELAGE SKIN DOUBLER HAS 3EA ELONGATED HOLES BETWEEN STA.1975-1986 LON 48L-49L.REPAIRED 3EA ELONGATED HOLES AT AFT FUSELAGE SKIN DOUBLER BETWEEN STA.1975-1986 LON 48L-49L IAW VT-SAA EA 011-5330-01-A9341 REV I/R AND UPS EO MD11-5330-81536-A (MINOR).
